# SDR DHL2004763005

- Difficulty date: April 23, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N763AT
- Make and model: Boeing 727264
- Aircraft serial: 22983
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOWER CARGO COMPARTMENT DETECTION LIGHT ILLUMINATED PRIOR TO DEPARTURE.  RESET CIRCUIT BREAKER. VERIFIED AFT AND FORWARD PITS FREE OF SMOKE-FIRE. OPS CHECKED GOOD.
